HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Drapeau theorem for differential systems

Files in This Item:
pre731.pdf209.63 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83881

Title: Drapeau theorem for differential systems
Authors: Shibuya, Kazuhiro Browse this author
Yamaguchi, Keizo Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 731
Start Page: 1
End Page: 16
Abstract: Generalizing the theorem for Goursat flags, we will characterize those flags which are obtained by “Rank 1 Prolongation” from the space of 1 jets for 1 independent and m dependent variables.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69539
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University